# SDR CA020510025

- Difficulty date: May 9, 2002
- Submitted: May 24, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,203 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DCS252840124
- Condition: Damaged
- Location: Hyd System
- Part time: 29,504 hours, 36,227 cycles
- Component: Hydraulic Syste
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 HYD ISOLATION  VALVE CAUTION LIGHT CAME ON WHEN GEAR EXTENSION SELECTED. ALTERNATE GEAR EXTENSION CARRIED OUT. LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND NLG ACTUATOR HYD PRESSURE LINE SPLIT 1INCH FROM ACTUATOR FITTING
